Posted 17 June 2022 - 05:23 AM
I'll see how I feel next week I don't want to push it too hard.
Posted 18 June 2022 - 06:46 AM
"I've had 2 of those weird ear/brain things where the room goes quiet followed by ear ringing"
That is just a momentary drop in blood pressure - nothing to concern yourself with. It can happen as and when. Only if it happens regularly should it concern you.
The nerve party in the head sounds SO familiar! I used to get that with the slightest movement, but even then, it could come back periodically if I stayed completely still. But the important thing is that it DID go. And it WILL.
Zaps and nerve twitches are one of the most talked about symptoms during a withdrawal. If you can tolerate them, then continue... knowing they are merely a symptom and nothing permanent. But the most important thing is to listen to your body during these times and do not get wrapped up in the "need to get off this stuff RIGHT NOW" situation.
Posted 20 June 2022 - 07:15 AM
I've had a mostly good day today, I went to dinner with my extended family and had some drops of a very short acting benzo to help a bit, was still anxious but I got through it and had a better day today, almost felt normal, was able to accept intrusive thoughts and emotion without focussing or being startled.
Just had zinc and magnesium tonight and some nerve partying are going of in my head, not too bad, its when its accompanied by anxiety that its shit. Its kind of like brain zaps that don't zap, they just bristle.
I'm just taking it as I can like you said, I will begin dropping again this week and see how I go, 1 more bead.
Posted 20 June 2022 - 06:18 PM
Excellent! Well done Troy! You are noticing your achievements.
Never let that go. This is the most important part. Self-love. Self-compassion.
You need to recognise this to see your progression in your withdrawal. This is so important.
Keep this up as best you can. Hat and myself can see it - so you need to maintain the same. Well done my friend. I will look forward to hearing more in due course.
Posted 22 June 2022 - 11:41 AM
You have 5 pages worth of diary here on the forum - you are right - it is what it can be used for.
I frequently look back to my "darker" days 4 + years ago and cannot believe what I went through. Seriously - you can look at my posts for 2018 and see what I was going through and where I am now. Hat and myself (among many many other members) are a testament to how your live can... and WILL.. change for the better.
Keep posting as much as you need. The forum has been here for... hmmm... 9 years I think? So it is not going anywhere.
Take care my friend.
Posted 04 July 2022 - 01:25 AM
First few days I had numb lips, I remember my whole body was numb when I dropped too much.
Such a weird withdrawal process, it has these phases of different effects, its not like other drugs where, as the withdrawal progresses, the effects get less intense. This withdrawal has intense effects the entire way but different phases, physical, then psychological, then physical, then psychological.
Posted 08 July 2022 - 08:02 AM
Sorry Troy but there is not a single thread with my history, The closest thing is an advanced search with my username and the search dates starting on or around Jan 1st 2013. Sorry, if I had it to do again (God forbid) I would make a single thread for that.
Posted 11 July 2022 - 08:46 AM
As an update, in my 4th week since last drop, 3 days to got till its 4 weeks.
Nerves still shot, pretty anxious/hypersensitive at times and ear ringing is annoying, face crawling sensations, and hard to think. I may leave it another week again.
Posted 25 July 2022 - 10:47 PM
Been 5/6 weeks since drop, may be delayed reaction or just a wave.
Ive been using a grounding pillowcase, red light therapy on my testes and brain. Dunno if this has anything to do with it, but I would think higher testosterone and more energy/lower inflammation in brain would be a good thing.
Posted 28 July 2022 - 06:36 AM
If I was to go back on the full 30mg, after I have been stable for a year on 2.5ish mg, and after the 6-8weeks it takes for the ht1a presynaptic receptors to down regulate, would this be effective?
I may end in a position where I need to choose whether to stay on cymbalta, or completely stop.
Posted 28 July 2022 - 01:24 PM
It has been my experience on this site that those who try to go back on Cymbalta usually don't have success (70%?). They frequently have trouble with dizziness, tinnitus, brain zaps and general digestive problems that don't resolve in a couple months. Many then have to withdraw down from the higher dose all over again. No way to tell what your situation would be if you went back to 30 mg. I remember that many drs do not recommend updosing or returning to a regular dose for 2 years after withdrawal. No scientific research to go along with this.
Posted 29 July 2022 - 07:54 AM
just my opinion from seeing the experiences of our members but I would be more optimistic about switching to another antidepressant. Historically Zoloft, Lexapro and Prozac seem to have the best results. Having said that, when I wanted to switch to a new antidepressant during my withdrawal it took six different attempts before we found one that worked. One of the difficulties is that it often takes weeks for a new AD to kick in and you don't want to take any more than what you need. So, we would start a new AD, give it 4 to 6 weeks and then up the dose a little and give it another 4 to 6 weeks, etc. When you decide the new AD isn't going to work you then have to start all over again with the next AD you want to try. All of this trial and error is while you are still suffering from Cymbalta withdrawal symptoms. There just seems to be no good options. Part of what brought me out of the darkness was the use of Clonidine and Hydroxyzine. They are anxiety drugs with no withdrawal. The clinic where I go have used them successfully to replace benzo usage to treat withdrawals. Benzos are very addictive and have a nasty withdrawal.
Posted 29 July 2022 - 05:43 PM
I have an appointment with a psychiatrist, I may get him to prescribe me clonidine, now that I am no longer on the beta blocker. But the fact remains that I may need to either come off duloxetine completely, or take a complete dose of something.
I'll keep Zoloft, lexapro, or Prozac in mind.
Has anyone seen anything about agmatine?
I see 3 whole posts in these forums about it, it sounds like a miracle molecule. Its also something that is upregulated when on SSRIs. It acts similarly to clonidine with added effects on GABA and glutamate, and has been used in alcohol and opiate withdrawal.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users